# SDR UPS08M51608

- Difficulty date: December 18, 2007
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING TANK UPPER STRINGER NR 10 SUSPECT CRACK AS MARKED, THRU TANK LOWER ACCESS NR 536CB.  HFEC INSP C/O PER DAC NDTSPM REV 13 PT 6 06-10-01.01.001 AND FOUND CRACK APPROX 10 INCHES AS MARKED.  LT WING TANK UPPER STRINGER NR 10 ATTACHED SPLICE REMOVED FOR ACCESS PER SRM 51-33-01 V.II R35.  CRACKED AREA SLOTTED OUT PER SR M57-20-00 VI FIG R35.  NEW FAB REPAIR ANGLES 02 EA AND ATTACHED SPLICE AT LHW TANK UPPER STRINGER NR 10 PER SRM 57-20-00 FIG 10 VI REV 35.
